# SDR C77A20150215024

- Difficulty date: February 12, 2015
- Submitted: February 15, 2015
- Operation: Air carrier
- Aircraft: N748CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000191
- Aircraft time: 18,130 hours, 14,731 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17066931001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE AFT FUSELAGE, AFTER REMOVAL OF WASTE PAN FOUND INTERNAL DOUBLER, PN 170-66931-001, HAS CORROSION BETWEEN FRAME 88 & 89 STRINGER 24R - 26R X= 22270 Y= STRINGER 24R - 26R.  BLENDED CORRODED AREAS IAW SRM 51-10-03 & 51-12-01 ON WO 14963941E7 IAW ETD 2015-170-011743 & EA E170-53-0058 REV IR WO 1556854.
